Asymptotics for the zeros of the generalized Bessel polynomials.
Numerische Mathematik, Tome 62 (1992) no. 1, pp. 465-482
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1992__62_1_133660,
author = {Amos J. Carpenter},
title = {Asymptotics for the zeros of the generalized {Bessel} polynomials.},
journal = {Numerische Mathematik},
pages = {465--482},
year = {1992},
volume = {62},
number = {1},
zbl = {0782.33003},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__62_1_133660/}
}
Amos J. Carpenter. Asymptotics for the zeros of the generalized Bessel polynomials.. Numerische Mathematik, Tome 62 (1992) no. 1, pp. 465-482. http://geodesic.mathdoc.fr/item/NUMA_1992__62_1_133660/